Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 34, NWS Tulsa, OK

March 25, 20156 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 25, 2015, 7:20 PM CDT for 6 counties in Oklahoma. It was in force for 40 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2015, 7:20 PM CDT (00:20 UTC)
Expired
Mar 25, 2015, 8:00 PM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, Rogers County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 7:23 PM CDTTORNADO1 N Peggs, OKFENCES BLOWN DOWN
Mar 25, 7:24 PM CDTHAIL 0.25Mazie, OKQUARTER SIZE HAIL MAZIE AND HIGHWAY 69.
Mar 25, 7:25 PM CDTTSTM WND DMGLocust Grove, OKTWO POWER POLES AND SOME TREES DOWN.
Mar 25, 7:25 PM CDTTSTM WND DMGPeggs, OKPROBABLE TORNADO. 26 TREES BLOWN DOWN...SEVERAL BUILDINGS DAMAGED. SHINGLES OFF A ROOF. SYCAMORE SPRINGS RANCH.
Mar 25, 7:25 PM CDTHAIL 1.75Locust Grove, OK
Mar 25, 7:55 PM CDTHAIL 1.5Oaks, OK
Mar 25, 7:57 PM CDTHAIL 1.7512 N Proctor, OKGOLF BALL HAIL NEAR CHEWEY.
Mar 25, 7:58 PM CDTHAIL 2.5Kansas, OK
Mar 25, 8:05 PM CDTHAIL 1.754 W West Siloam Springs, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 2:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.3 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1928 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1591 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
1.1
Supercell composite
16.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

963 
WUUS54 KTSA 260020
SVRTSA
OKC001-021-041-097-131-145-260100-
/O.NEW.KTSA.SV.W.0034.150326T0020Z-150326T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 800 PM CDT

* AT 717 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LOCUST GROVE TO COWETA...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...ROSE...WAGONER...LEACH...
  PEGGS...TWIN OAKS...OAKS...LOST CITY...KANSAS...SEQUOYAH STATE
  PARK...HULBERT...SCRAPER...COLCORD...NATURAL FALLS STATE PARK...
  ELDON...TAHLEQUAH...WEST SILOAM SPRINGS AND PROCTOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3633 9459 3614 9456 3582 9492 3592 9576
      3595 9576 3633 9534
TIME...MOT...LOC 0021Z 280DEG 33KT 3621 9509 3594 9556

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
833 
WWUS54 KTSA 260049
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
749 PM CDT WED MAR 25 2015

OKC131-260059-
/O.CAN.KTSA.SV.W.0034.000000T0000Z-150326T0100Z/
ROGERS OK-
749 PM CDT WED MAR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROGERS COUNTY IS
CANCELLED...

LAT...LON 3633 9459 3614 9456 3582 9492 3592 9576
      3593 9554 3633 9502
TIME...MOT...LOC 0049Z 280DEG 33KT 3618 9486 3600 9508
          3592 9532

$$

OKC001-021-041-097-145-260100-
/O.CON.KTSA.SV.W.0034.000000T0000Z-150326T0100Z/
CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-ADAIR OK-
749 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ADAIR...WAGONER...SOUTHEASTERN MAYES...SOUTHERN DELAWARE AND NORTHERN
CHEROKEE COUNTIES UNTIL 800 PM CDT...

AT 748 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAKS TO 6 MILES NORTHEAST OF HULBERT TO WAGONER...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...OAKS...KANSAS...SEQUOYAH
  STATE PARK...HULBERT...SCRAPER...NATURAL FALLS STATE PARK...
  ELDON...TAHLEQUAH...WEST SILOAM SPRINGS...COLCORD AND PROCTOR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3633 9459 3614 9456 3582 9492 3592 9576
      3593 9554 3633 9502
TIME...MOT...LOC 0049Z 280DEG 33KT 3618 9486 3600 9508
          3592 9532

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 6:47 PM CDT, 33 minutes earlier.

Area forecast discussion, Mar 25, 6:47 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT WED MAR 25 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A BROKEN LINE OF CONVECTION ALONG AND NEAR A COLD FRONT WILL
CONTINUE TO PUSH ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THIS EVENING AND OVERNIGHT. PERIODS OF IFR/MVFR CONDITIONS AND
STRONG GUSTY WINDS WILL BE POSSIBLE WITHIN THE CONVECTION. BEHIND
THE COLD FRONT...GUSTY NORTHERLY WINDS AND MVFR CEILINGS ARE
EXPECTED INTO THE MORNING HOURS THURSDAY. DURING THE DAY
THURSDAY...WINDS ARE EXPECTED TO SUBSIDE SOME WHILE SKIES CLEAR
OUT FROM WEST TO EAST.

&&

.PREV DISCUSSION... /ISSUED 346 PM CDT WED MAR 25 2015/

DISCUSSION...

MAIN CONCERN FOR THIS FORECAST PACKAGE IS THE THREAT OF SEVERE
WEATHER AND FLASH FLOODING THIS AFTERNOON AND INTO TONIGHT.

A WARM FRONT HAS LIFTED NORTHWARD ACROSS EASTERN OKLAHOMA AND
WESTERN ARKANSAS THIS AFTERNOON...REACHING JUST SOUTH OF THE
KANSAS/OKLAHOMA BORDER. SOUTHERLY WINDS SOUTH OF THIS BOUNDARY
HAVE ADVECTED WARMER AND MOIST AIR NORTHWARD INTO THE AREA SETTING
THE STAGE FOR SHOWER AND THUNDERSTORM DEVELOPMENT. A COLD FRONT
CURRENTLY STRETCHED ACROSS EASTERN KANSAS DOWN INTO NORTHWEST
OKLAHOMA WILL PUSH SOUTHEAST INTO THE REGION LATE THIS AFTERNOON
AND THROUGH THE EVENING. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THIS BOUNDARY...AND THEN SURGE SOUTHWARD
ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS LATER TONIGHT. MODEL
AND SOUNDING DATA SUGGEST THAT THE STORMS WILL INITIALLY DEVELOP
AS DISCRETE CELLS ACROSS NORTHEAST OKLAHOMA AND POSSIBLY FAR
NORTHWEST ARKANSAS...THEN TRANSITION INTO A LINE OF STORMS ALONG
THE FRONT AND PUSH SOUTHEASTWARD. ALL MODES OF SEVERE WEATHER ARE
POSSIBLE...WITH THE MAIN TORNADO THREAT ASSOCIATED WITH THE
INITIAL DISCRETE STORMS ACROSS NORTHEAST OKLAHOMA...FOLLOWED BY A
TRANSITION TO A SIGNIFICANT WIND THREAT AS THE COLD POOL DEVELOPS
AND THE SYSTEM SHIFTS SOUTH. VERY LARGE HAIL WILL ALSO BE LIKELY
THROUGHOUT THE EVENT...WITH THE STRONGEST STORMS CAPABLE OF
PRODUCING HAIL STONES OVER 2 INCHES. THE STORMS ARE EXPECTED TO
PASS OVER THE SAME LOCATIONS ACROSS NORTHEAST OKLAHOMA AND INTO
NORTHWEST ARKANSAS...ALLOWING VERY HEAVY RAINFALL TO OCCUR.
BETWEEN 2 AND 3 INCHES OF RAIN ARE POSSIBLE BETWEEN INTERSTATE 44
AND INTERSTATE 40...WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED.
VERY STRONG NORTHWEST WINDS WILL ALSO DEVELOP BEHIND THE
FRONT...GUSTING NEAR 40 MILES PER HOUR AT TIMES...MAINLY AFFECTING
LOCATIONS ALONG AND NORTH OF INTERSTATE 44. THE PRECIPITATION WILL
END FROM NORTHWEST TO SOUTHEAST OVERNIGHT AND INTO THURSDAY
MORNING...COMPLETELY EXITING THE AREA BY MID DAY THURSDAY.

FOR THE REST OF THE WORK WEEK...COOLER AND DRIER CONDITIONS WILL
DEVELOP...WITH A SLIGHT CHANCE FOR LIGHT PRECIPITATION FRIDAY AS
AN UPPER LEVEL DISTURBANCE PASSES ACROSS EASTERN KANSAS INTO
MISSOURI. TEMPERATURES WILL WARM FOR THE WEEKEND...FOLLOWED BY
ANOTHER CHANCE FOR SHOWERS AND STORMS EARLY NEXT WEEK...AS A LOW
PRESSURE SYSTEM DRAGS A COLD FRONT ACROSS THE CENTRAL AND SOUTHERN
PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  60  39  59 /  80  10  10   0
FSM   50  63  40  62 /  80  30   0   0
MLC   46  60  39  61 /  80  20   0   0
BVO   41  58  35  57 /  70  10  10   0
FYV   43  53  34  54 /  90  20  10  10
BYV   42  53  34  52 /  90  30  20  10
MKO   45  59  38  59 /  90  20   0   0
MIO   41  55  35  53 /  90  10  20  10
F10   45  59  39  59 /  90  10   0   0
HHW   50  63  40  66 /  70  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ056-OKZ057-OKZ058-
     OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071.

AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

AVIATION...20
Hazardous weather outlook, Mar 25, 4:55 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT WED MAR 25 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT WED MAR 25 2015

...SEVERE THUNDERSTORMS AND FLASH FLOODING POSSIBLE TONIGHT....

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...MID-EVENING.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A WARM
FRONT ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON.
LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE WITH
THESE STORMS. THESE INITIAL STORMS WILL ALSO BE SLOW MOVING...
RESULTING IN LOCALLY HEAVY RAINFALL AND THE RISK OF FLASH FLOODING.

BY EARLY THIS EVENING...THE STORMS WILL CONGEAL INTO A MORE SOLID
LINE OF STORMS THAT WILL THEN PROGRESS SOUTHEAST ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. THE MAIN SEVERE WEATHER THREAT
WILL TRANSITION TO DAMAGING WINDS DURING THIS TIME FRAME. LOCALLY
HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THE STORMS THIS EVENING.

NORTHERLY WINDS WILL INCREASE THIS EVENING AND OVERNIGHT FOLLOWING
THE PASSAGE OF A COLD FRONT. WIND GUSTS MAY EXCEED 40 MILES AN
HOUR AT TIMES ACROSS PARTS OF NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
WARM WEATHER AND MOISTURE RETURN OVER THE WEEKEND WILL AGAIN SET
THE STAGE FOR THUNDERSTORMS AS A COLD FRONT TRAVERSES THE REGION
MONDAY INTO TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Mar 25, 6:15 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             TULSA                   36.13N 95.92W
03/25/2015  E4.25 INCH       TULSA              OK   AMATEUR RADIO

            SOFTBALL HAIL AT CAHNDLER PARK.

&&

CAS
Local storm report, Mar 25, 6:34 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     7 N FORUM               36.28N 93.71W
03/25/2015                   MADISON            AR   BROADCAST MEDIA

            LARGE TREES UPROOTED NEAR JUNCTION OF HIGHWAYS 12 AND 23.
            POSSIBLE TORNADO.

&&

CAS
Local storm report, Mar 25, 6:46 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
646 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
03/25/2015                   TULSA              OK   NWS EMPLOYEE

            GLASS DOOR SHATTERED ON 1ST FLOOR OF BUILDING HOUSING WFO
            TULSA.

&&

CAS
Local storm report, Mar 25, 6:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             TULSA                   36.13N 95.92W
03/25/2015  E1.25 INCH       TULSA              OK   PUBLIC

            21ST AND YALE.

&&

CAS
Local storm report, Mar 25, 7:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             ROGERS                  36.33N 94.12W
03/25/2015  E2.50 INCH       BENTON             AR   FIRE DEPT/RESCUE

            GOLF BALL TO TENNIS BALL SIZE HAIL AT ROCKY BRANCH.

&&

CAS
Local storm report, Mar 25, 7:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
710 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             2 SE SAND SPRINGS       36.12N 96.08W
03/25/2015  E1.75 INCH       TULSA              OK   TRAINED SPOTTER

            GOLF BALL SIZE HAIL AT BERRYVILLE.

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:03 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee42 min
Mar 25, 7:21 PM CDTFlash Flood WarningTSACraig, Mayes, Rogers, Wagoner4 hr
Mar 25, 7:22 PM CDTTornado WarningTSACherokee, Mayes23 min
Mar 25, 7:27 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner48 min
Mar 25, 7:32 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee43 min
Mar 25, 7:33 PM CDTFlash Flood WarningTSACreek, Tulsa, Wagoner4 hr
Mar 25, 7:35 PM CDTTornado WarningTSAAdair, Cherokee, Delaware, Mayes25 min
Mar 25, 7:55 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner50 min
Mar 25, 7:58 PM CDTTornado WarningTSAAdair, Cherokee32 min
Mar 25, 8:04 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee41 min
Mar 25, 8:23 PM CDTSevere Thunderstorm WarningTSAAdair52 min
Mar 25, 8:33 PM CDTSevere Thunderstorm WarningTSAAdair42 min
Mar 25, 8:47 PM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Wagoner43 min
Mar 25, 8:57 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee48 min
Mar 25, 9:29 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Okfuskee, Pittsburg46 min
Mar 25, 9:31 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah44 min
Mar 25, 9:47 PM CDTSpecial Weather StatementTSAAdair28 min
Mar 25, 9:53 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah52 min
Mar 25, 9:57 PM CDTSevere Thunderstorm WarningTSAPittsburg39 min
Mar 25, 10:18 PM CDTSpecial Weather StatementTSAMuskogee42 min
Mar 25, 10:24 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg66 min
Mar 25, 10:29 PM CDTAreal Flood WarningTSACraig, Creek, Mayes, Osage, Pawnee, Rogers and 2 more6 hr
Mar 25, 10:38 PM CDTSpecial Weather StatementTSAPittsburg22 min
Mar 25, 11:07 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha38 min
Mar 25, 11:14 PM CDTFlash Flood WarningTSATulsa4 hr
Mar 25, 11:24 PM CDTSpecial Weather StatementTSAHaskell, LeFlore36 min
Mar 25, 11:44 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha46 min
Mar 25, 11:46 PM CDTSpecial Weather StatementTSALeFlore44 min
Mar 26, 12:19 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha41 min
Mar 26, 12:29 AM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha46 min
Mar 26, 1:00 AM CDTSpecial Weather StatementTSAChoctaw30 min
Mar 26, 1:03 AM CDTSevere Thunderstorm WarningTSALeFlore27 min
Mar 26, 8:43 AM CDTRiver Flood AdvisoryTSACherokee52 hr
Mar 26, 4:04 PM CDTFreeze WarningTSANowata, Washington5 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.